MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE BASIC KIT

INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE BASIC KIT
Catalog Number 826850
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a cerelink sensor (id: 826851) was implanted.The cerelink monitor registered multiple isolated abnormal readings, with several peaks reaching the 70 mmhg range as well as occasional low values around 3 mmhg.These events were brief and sporadic, not sustained and did not form a continuous trend in the data.No evd was implanted.Additional information: please confirm if the issue was detected before, during or after implantation: after.Did the patient experience any signs and symptoms due to product failure? unknown.Was the sensor replaced? sensor was not replaced.Was the sensor removed due to failure or monitoring was no longer needed? removed due to abnormal readings.With peaks reaching 70 mmhg.Was the integra/codman monitor connected to a patient monitor? yes.If yes, provide monitor make and model: phillips x3.Was the patient lead always connected? yes.
 
Additional Manufacturer Narrative
Updated fields: d1, d2a, d4, d9, g3, g6, h2, h3, h4, h6, h11.The cerelink sensor (id 826850) was returned for evaluation: device history record (dhr) - the product code 826850 with lot 7588268 sn (b)(6), conformed to the specifications when released to stock.Failure analysis - received with a damaged serial number label.Received with sutures.The catheter was kinked at 25.1 cm and 103 cm from the proximal end.The icp express = 660, microsensor detected and zeroed without issue.No further testing.Root cause analysis - the exact issue reported by customer could not be confirmed as the device worked correctly.The possible root cause for the issue reported by the customer could be due to unstable sensor performance or incorrect selection of semiconductor components.

Brand Name
CERELINK ICP PROBE BASIC KIT
Common Device Name
ICP
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24199815
Report Number3013886523-2026-00013
Device Sequence Number18594297
Product Code GWM
UDI-Device Identifier10381780520672
UDI-Public(01)10381780520672(11)251028(17)270930(10)7588268
Combination Product (Y/N)N
PMA/510(K) Number
K173192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number826850
Device Lot Number7588268
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CERELINK MONITOR SERIAL (B)(6).; MONITOR PHILLIPS X3.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown